A new critical curve for the Lane-Emden system
Wenjing Chen Louis Dupaigne Marius Ghergu
Discrete & Continuous Dynamical Systems - A 2014, 34(6): 2469-2479 doi: 10.3934/dcds.2014.34.2469
We study stable positive radially symmetric solutions for the Lane-Emden system $-\Delta u=v^p$ in $\mathbb{R}^N$, $-\Delta v=u^q$ in $\mathbb{R}^N$, where $p,q\geq 1$. We obtain a new critical curve that optimally describes the existence of such solutions.
keywords: singular solutions. stable solutions critical curve radially symmetric solutions Lane-Emden system

Year of publication

Related Authors

Related Keywords

[Back to Top]